I know that posting on this website isn't a better alternative than going to the doctor, but, to be honest, I don't have the highest trust in my doctors (military) on most occasions; at least not out here in Afghanistan.
I have been suffering from anal itching for a little over six months now. I had slight anal itching in the past, but never for this long. I use baby wipes after defacating, I wash with mild soaps, etc.
Hemroidal ointments have not worked. I do have some hydrocorisone cream and some Lamasil AT cream which has brought temporary relief. I just wonder if I am on the right course of action.
When I get back home (in April), I do intend to see a doctor if this problem continues. Could the fact that it bothers me so much (in other words, is on my mind a lot) be contributing to the problem? I would just like some opinions.
If you are still experiencing intense anal itching, you could have Pruritus Ani. After years of trying different products, the only thing I've found that actually works and leaves you comfortable from the itch for long periods of time is an ointment called PRANICURE. Best. Product. Ever.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.